# SDR IXXA06SMN035S

- Difficulty date: January 16, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CORRECTIVE ACTION, PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1 FIG 2Q.  REMOVED FASTENERS IAW DC8 SRM 51-1-21.  TRIMMED OUT DAMAGED AREA.  FABRICATED EXTERNAL REPAIR DOUBLER (AL 2024 T3 0.040) IAW DC-8 SRM 57-2-1 FIG 2Q, DC-8 SRM 57-7-1 FIG 4, TR 57-94 ITEM -U & Q-.  CLEANED, TREATED, PRIMED EXTERNAL REPAIR DOUBLER INTERNAL PARTS IAW DC8 SRM 51-1-8B.  INSTALLED EXTERNAL REPAIR DOUBLER IAW DC8 SRM 57-2-1 FIG 2Q, DC8 SRM 51-1-9, DC8 SRM 51-1-21, DC8 SRM 51-3-1 (TORQUE).  C-CHECK INSPECTION, SURFACE RT OUTBOARD FLAP STA XW427.000  430.000.
